# SDR 2017FA0000328

- Difficulty date: June 1, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  APU AUTO SHUTDOWN DURING TAXI IN.  REPLACED APU EXCITER UNIT IAW AMM 49-41-38.
